RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1686–1698 (Mi de11609)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Stationary solutions in a closed distributed Eigen–Schuster evolution system

A. S. Bratus', V. P. Posvyanskii

Moscow State University of Railway Communications

Full text: PDF file (1462 kB)

English version:
Differential Equations, 2006, 42:12, 1762–1774

Bibliographic databases:

Document Type: Article
UDC: 517.956
Received: 28.06.2006

Citation: A. S. Bratus', V. P. Posvyanskii, “Stationary solutions in a closed distributed Eigen–Schuster evolution system”, Differ. Uravn., 42:12 (2006), 1686–1698; Differ. Equ., 42:12 (2006), 1762–1774

Citation in format AMSBIB
\Bibitem{BraPos06}
\by A.~S.~Bratus', V.~P.~Posvyanskii
\paper Stationary solutions in a closed distributed Eigen--Schuster evolution system
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1686--1698
\mathnet{http://mi.mathnet.ru/de11609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347124}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1762--1774
\crossref{https://doi.org/10.1134/S0012266106120111}


Linking options:
  • http://mi.mathnet.ru/eng/de11609
  • http://mi.mathnet.ru/eng/de/v42/i12/p1686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Volosova, K. A. Volosov, “Sistema Eigena — zhestkaya zadacha s dvumya malymi parametrami”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 2, Modelirovanie i optimizatsiya dinamicheskikh sistem i sistem s raspredelennymi parametrami, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 51–54  mathnet
    2. A. S. Bratus', M. V. Safro, “Asymptotics of Eigenvalues of the Jacobi Matrix of a System of Semilinear Parabolic Equations”, Math. Notes, 89:2 (2011), 206–213  mathnet  crossref  crossref  mathscinet  isi
  • Number of views:
    This page:84
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018